Alert archive / Colorado / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 34, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at May 31, 2006, 7:38 PM MDT for Douglas County, Elbert County, Colorado. It was in force for 67 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 31, 2006, 7:38 PM MDT (01:38 UTC)
- Expired
- May 31, 2006, 8:45 PM MDT
- In force
- 67 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Counties, with a storm outline in the text
Counties Douglas County, CO, Elbert County, CO
The radar
The Denver radar (KFTG), 56 km from the middle of the area, began a volume at 01:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 31, 8:15 PM MDT | HAIL 1 | 6 Ne Monument, CO | LATE REPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 37 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 31, 1:35 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 1.6 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 157 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 2284 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KBOU 010139 SVRBOU COC035-039-010245- /O.NEW.KBOU.SV.W.0034.060601T0138Z-060601T0245Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DENVER CO 738 PM MDT WED MAY 31 2006 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WEST CENTRAL ELBERT COUNTY IN EAST CENTRAL COLORADO SOUTHEASTERN DOUGLAS COUNTY IN NORTHEAST COLORADO * UNTIL 845 PM MDT * AT 738 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM WAS LOCATED 8 MILES SOUTHWEST OF ELBERT...OR ABOUT 21 MILES NORTHEAST OF COLORADO SPRINGS...MOVING EAST AT 15 MPH. ANOTHER SEVERE THUNDERSTORM WAS LOCATED NEAR ELIZABETH. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO KIOWA... GREENLAND...ELIZABETH AND ELBERT. IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG BUILDING. DAMAGING WIND...LARGE HAIL...VERY HEAVY RAIN...AND DEADLY LIGHTNING ARE ALL POSSIBLE IN SEVERE THUNDERSTORMS. STAY INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. LAT...LON 3940 10443 3937 10468 3912 10486 3911 10449 $$ BARJENBRUCH
2 follow-up statements
000 WWUS55 KBOU 010229 SVSBOU SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 828 PM MDT WED MAY 31 2006 COC035-039-010245- /O.CON.KBOU.SV.W.0034.000000T0000Z-060601T0245Z/ ELBERT CO-DOUGLAS CO- 828 PM MDT WED MAY 31 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM MDT FOR SOUTHEASTERN DOUGLAS AND WEST CENTRAL ELBERT COUNTIES... AT 828 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM WAS LOCATED 5 MILES EAST OF GREENLAND...OR ABOUT 19 MILES NORTH OF COLORADO SPRINGS...MOVING SOUTHEAST AT 5 MPH. LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO KIOWA...GREENLAND...ELIZABETH AND ELBERT. HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY MAY BE WASHED OUT. WATER LEVELS OF SMALL STREAMS AND RIVERS MAY ALSO RISE...THEREFORE SEEK HIGHER GROUND IF THREATENED BY FLOOD WATERS. IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG BUILDING. DAMAGING WIND...LARGE HAIL...VERY HEAVY RAIN...AND DEADLY LIGHTNING ARE ALL POSSIBLE IN SEVERE THUNDERSTORMS. STAY INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. LAT...LON 3940 10443 3937 10468 3912 10486 3911 10449 $$ BARJENBRUCH
000 WWUS55 KBOU 010250 SVSBOU SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 850 PM MDT WED MAY 31 2006 COC035-039-010300- /O.EXP.KBOU.SV.W.0034.000000T0000Z-060601T0245Z/ ELBERT CO-DOUGLAS CO- 850 PM MDT WED MAY 31 2006 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DOUGLAS AND WEST CENTRAL ELBERT COUNTIES EXPIRED AT 845 PM MDT... THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED AND IS NO LONGER EXPECTED TO PRODUCE SEVERE WEATHER. LAT...LON 3940 10443 3937 10468 3912 10486 3911 10449 $$ BARJENBRUCH
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 2:43 PM MDT, 4 hours 55 minutes earlier.
Area forecast discussion, May 31, 2:43 PM MDT, 4 hours 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 243 PM MDT WED MAY 31 2006 .SHORT TERM DISCUSSION...FOR THE REST OF THIS AFTN AND EVENING...THE TAIL END OF AN UPPER TROF AXIS ASSOCIATED WITH A SHORT WAVE MOVING INTO WRN SOUTH DAKOTA...WILL MAKES ITS WAY THROUGH THE NERN PLAINS. THE NAM/GFS BOTH THOSE UPWARD QG OMEGA AT ALL LEVELS THROUGH 06Z BEFORE SUBSIDENCE DVLPS. THE GFS IS SLOER THAN THE NAM. IN ANY EVENT...THE STORMS WILL BE AIDED BY SOME WEAK DYNAMICS AS WELL. THE INTERACTIVE SOUNDINGS YIELDED CAPES IN THE 1000-1500 J/KG WITH SUFFICIENT SHEAR TO PRODUCE LARGE HAIL AND ISOLD TORNADOES. SHOULD SEE STORMS ALONG THE NRN BDR TRACK TO SOUTHEAST ONCE THE MID AND UPPER LEVEL WINDS BECOME MORE NWLY. PCPN OVER PARTS OF THE ERN PLAINNS MAY HANG ON PAST MIDNIGHT...SO WILL KEEP SLGT CHC THERE LATE. FOR TUESDAY...UPPER RDG WILL BE OVER COLORADO WITH ENUF MSTR TRAPPED UNDER THE RIDGE TO WARRANT SLGT CHC OF THUNDERSTORMS. WILL HEDGE THINGS MORE TOWARDS THE SRN HALF OF THE CWFA. INTERACTIVE SOUDING SHOW CAPES AROUND 1000 J/KG WITH ANOTHER DENVER CYCLONE PRESENT. COVERAGE OF STORMS HOWEVER WILL BE LOWER AND THIS ALREADY REFLECTED IN THE GRIDS. NO BIG CHANGES TO THE TEMPERATURE ATTM. .LONG TERM DISCUSSION...THU NGT-SAT...AN UPR RDG WILL BUILD OVER THE CNTRL RCKYS THRU PRD. THE SUBSIDENCE WILL STABILIZE THE AIR MASS. HWVR WILL KEEP A SLGT CHC OF TSTMS IN MTNS AND PALMER DVD TO S AND SW OF METRO DEN ON THU EVE DUE TO LINGERING INSTABILITY OVR THE HIR TRRN. WITH GUD WRMG ALF TEMPS WILL CONT TO INCREASE EACH DAY WITH MAX TEMPS WRMG TO NR A RECORD AT DEN ON SAT. WILL GENLY GO A SMIDGEN WARMER THAN MOS TEMP GDNC VALUES. IN EXTENDED PRD...SUN-WED...MDLS MAINTAIN UPR RDG OVR CNTRL RCKYS THRU PRD. AMS WILL BE GENLY WARM...DRY AND STBL...ALTHO DEEP LYR MEAN CIRC INDICATES SUM EARLY MONSOONAL MSTR FM MEX WRAPPING ARND UPR LO BY THE MIDDLE OF NEXT WK. WILL TAKE A WAIT AND SEE APPRCH TO THIS PSBL DVLPMNT AND NOT ADD ANY PCPN TO CURRENT FCST ATTM. && .BOU WATCHES/WARNINGS/ADVISORIES...NONE. && COOPER/GARD...WFO BOULDER
Hazardous weather outlook, May 31, 10:40 AM MDT, 8 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1040 AM MDT WED MAY 31 2006 COZ030>051-011200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1040 AM MDT WED MAY 31 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THE FRONT RANGE AND ADJACENT PLAINS THIS AFTERNOON AND EARLY EVENING. SOME OF THE STORMS COULD BE SEVERE WITH LARGE HAIL THE MAIN THREAT. ENOUGH SHEAR WILL BE PRESENT IN THE ATMOSPHERE FOR AN ISOLATED TORNADO OR TWO AS WELL. ABUNDANT MOISTURE MOVED INTO AREAS ALONG AND EAST OF THE FRONT RANGE DURING THE NIGHT. LINGERING CLOUDINESS IN THE MORNING WILL DELAY SOLAR HEATING SOMEWHAT IN THESE AREAS...HOWEVER THE MOUNTAINS WILL SEE ENOUGH SUNSHINE DURING THE MORNING HOURS TO BEGIN GENERATING THUNDERSTORMS BY THE NOON HOUR. THESE STORMS WILL THEN DRIFT OFF TO THE EAST THROUGHOUT THE AFTERNOON AND EVENING. THE BEST POTENTIAL FOR SEVERE WEATHER WILL EXIST EAST AND SOUTH OF THE DENVER METRO AREA. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE WILL BE A SLIGHT CHANCE OF AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS MAINLY ALONG AND NEAR THE EASTERN SLOPES OF THE MOUNTAINS ON THURSDAY AND FRIDAY. A FEW OF THE STORMS MAY SPREAD OVER THE PLAINS ON THURSDAY. NO THUNDERSTORMS ARE EXPECTED OVER THE WEEKEND AND THROUGH EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AFTER 2 PM THIS AFTERNOON. COOPER/GARD...WFO BOULDER
In the hours before
Local storm report, May 31, 4:20 PM MDT, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
420 PM MDT WED MAY 31 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0337 PM HAIL 8 SE DEER TRAIL 39.53N 103.94W
05/31/2006 E1.25 INCH ELBERT CO NWS EMPLOYEE
HAIL 6 INCHES DEEP COVERING I-70. CORRECTED SIZE AND
LOCATION.
0325 PM HAIL 1 W AGATE 39.47N 103.97W
05/31/2006 E1.00 INCH ELBERT CO STORM CHASER
ON I-70.
0314 PM HAIL 4 NW GROVER 40.90N 104.28W
05/31/2006 E1.00 INCH WELD CO TRAINED SPOTTER
0305 PM HAIL 15 E ROCKPORT 40.90N 104.51W
05/31/2006 E1.75 INCH WELD CO TRAINED SPOTTER
EXTENSIVE CROP AND ROOF DAMAGE. WINDSHIELDS BROKEN. TREE
LIMBS DOWN.
0305 PM HAIL 15 E ROCKPORT 40.90N 104.51W
05/31/2006 E1.75 INCH WELD CO AMATEUR RADIO
EXTENSIVE CROP AND ROOF DAMAGE. BROKEN WINDSHIELDS. TREE
LIMBS DOWN.
&&
CLBLocal storm report, May 31, 4:45 PM MDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
445 PM MDT WED MAY 31 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 PM HAIL GENOA 39.28N 103.50W
05/31/2006 E1.00 INCH LINCOLN CO TRAINED SPOTTER
0337 PM HAIL 8 SE DEER TRAIL 39.53N 103.94W
05/31/2006 E1.25 INCH ELBERT CO NWS EMPLOYEE
HAIL 6 INCHES DEEP COVERING I-70. CORRECTED SIZE AND
LOCATION.
0325 PM HAIL 1 W AGATE 39.47N 103.97W
05/31/2006 E1.00 INCH ELBERT CO STORM CHASER
ON I-70.
0314 PM HAIL 4 NW GROVER 40.90N 104.28W
05/31/2006 E1.00 INCH WELD CO TRAINED SPOTTER
0305 PM HAIL 15 E ROCKPORT 40.90N 104.51W
05/31/2006 E1.75 INCH WELD CO TRAINED SPOTTER
EXTENSIVE CROP AND ROOF DAMAGE. WINDSHIELDS BROKEN. TREE
LIMBS DOWN.
0305 PM HAIL 15 E ROCKPORT 40.90N 104.51W
05/31/2006 E1.75 INCH WELD CO AMATEUR RADIO
EXTENSIVE CROP AND ROOF DAMAGE. BROKEN WINDSHIELDS. TREE
LIMBS DOWN.
&&
CLBLocal storm report, May 31, 4:51 PM MDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
451 PM MDT WED MAY 31 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 PM HAIL GENOA 39.28N 103.50W
05/31/2006 E1.00 INCH LINCOLN CO TRAINED SPOTTER
0432 PM HAIL 6 S NEW RAYMER 40.52N 103.83W
05/31/2006 E0.88 INCH MORGAN CO TRAINED SPOTTER
THREE INCHES DEEP. VEGETATION DAMAGE.
0337 PM HAIL 8 SE DEER TRAIL 39.53N 103.94W
05/31/2006 E1.25 INCH ELBERT CO NWS EMPLOYEE
HAIL 6 INCHES DEEP COVERING I-70. CORRECTED SIZE AND
LOCATION.
0325 PM HAIL 1 W AGATE 39.47N 103.97W
05/31/2006 E1.00 INCH ELBERT CO STORM CHASER
ON I-70.
0314 PM HAIL 4 NW GROVER 40.90N 104.28W
05/31/2006 E1.00 INCH WELD CO TRAINED SPOTTER
0305 PM HAIL 15 E ROCKPORT 40.90N 104.51W
05/31/2006 E1.75 INCH WELD CO TRAINED SPOTTER
EXTENSIVE CROP AND ROOF DAMAGE. WINDSHIELDS BROKEN. TREE
LIMBS DOWN.
0305 PM HAIL 15 E ROCKPORT 40.90N 104.51W
05/31/2006 E1.75 INCH WELD CO AMATEUR RADIO
EXTENSIVE CROP AND ROOF DAMAGE. BROKEN WINDSHIELDS. TREE
LIMBS DOWN.
&&
CLBLocal storm report, May 31, 5:34 PM MDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
534 PM MDT WED MAY 31 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0519 PM HAIL N BRUSH 40.26N 103.63W
05/31/2006 E0.88 INCH MORGAN CO TRAINED SPOTTER
HAIL COVERING GROUND.
0442 PM HAIL GENOA 39.28N 103.50W
05/31/2006 E1.00 INCH LINCOLN CO TRAINED SPOTTER
0432 PM HAIL 6 S NEW RAYMER 40.52N 103.83W
05/31/2006 E0.88 INCH MORGAN CO TRAINED SPOTTER
THREE INCHES DEEP. VEGETATION DAMAGE.
0337 PM HAIL 8 SE DEER TRAIL 39.53N 103.94W
05/31/2006 E1.25 INCH ELBERT CO NWS EMPLOYEE
HAIL 6 INCHES DEEP COVERING I-70. CORRECTED SIZE AND
LOCATION.
0325 PM HAIL 1 W AGATE 39.47N 103.97W
05/31/2006 E1.00 INCH ELBERT CO STORM CHASER
ON I-70.
0314 PM HAIL 4 NW GROVER 40.90N 104.28W
05/31/2006 E1.00 INCH WELD CO TRAINED SPOTTER
0305 PM HAIL 15 E ROCKPORT 40.90N 104.51W
05/31/2006 E1.75 INCH WELD CO TRAINED SPOTTER
EXTENSIVE CROP AND ROOF DAMAGE. WINDSHIELDS BROKEN. TREE
LIMBS DOWN.
0305 PM HAIL 15 E ROCKPORT 40.90N 104.51W
05/31/2006 E1.75 INCH WELD CO AMATEUR RADIO
EXTENSIVE CROP AND ROOF DAMAGE. BROKEN WINDSHIELDS. TREE
LIMBS DOWN.
&&
CLBLocal storm report, May 31, 6:43 PM MDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
643 PM MDT WED MAY 31 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0519 PM HAIL N BRUSH 40.26N 103.63W
05/31/2006 E0.88 INCH MORGAN CO TRAINED SPOTTER
HAIL COVERING GROUND.
0442 PM HAIL GENOA 39.28N 103.50W
05/31/2006 E1.00 INCH LINCOLN CO TRAINED SPOTTER
0432 PM HAIL 6 S NEW RAYMER 40.52N 103.83W
05/31/2006 E0.88 INCH MORGAN CO TRAINED SPOTTER
THREE INCHES DEEP. VEGETATION DAMAGE.
0359 PM TORNADO 6 NW BUCKINGHAM 40.68N 104.05W
05/31/2006 WELD CO TRAINED SPOTTER
SMALL AND SHORT LIVED.
0337 PM HAIL 8 SE DEER TRAIL 39.53N 103.94W
05/31/2006 E1.25 INCH ELBERT CO NWS EMPLOYEE
HAIL 6 INCHES DEEP COVERING I-70. CORRECTED SIZE AND
LOCATION.
0325 PM HAIL 1 W AGATE 39.47N 103.97W
05/31/2006 E1.00 INCH ELBERT CO STORM CHASER
ON I-70.
0314 PM HAIL 4 NW GROVER 40.90N 104.28W
05/31/2006 E1.00 INCH WELD CO TRAINED SPOTTER
0305 PM HAIL 15 E ROCKPORT 40.90N 104.51W
05/31/2006 E1.75 INCH WELD CO TRAINED SPOTTER
EXTENSIVE CROP AND ROOF DAMAGE. WINDSHIELDS BROKEN. TREE
LIMBS DOWN.
0305 PM HAIL 15 E ROCKPORT 40.90N 104.51W
05/31/2006 E1.75 INCH WELD CO AMATEUR RADIO
EXTENSIVE CROP AND ROOF DAMAGE. BROKEN WINDSHIELDS. TREE
LIMBS DOWN. THIS REPORT IS A DUPLICATION OF A PREVIOUS
REPORT FOR THIS LOCATION AND TIME.
&&
CLBLocal storm report, May 31, 6:49 PM MDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
649 PM MDT WED MAY 31 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0644 PM HAIL 3 E MEAD 40.23N 104.93W
05/31/2006 E1.50 INCH WELD CO TRAINED SPOTTER
0519 PM HAIL N BRUSH 40.26N 103.63W
05/31/2006 E0.88 INCH MORGAN CO TRAINED SPOTTER
HAIL COVERING GROUND.
0442 PM HAIL GENOA 39.28N 103.50W
05/31/2006 E1.00 INCH LINCOLN CO TRAINED SPOTTER
0432 PM HAIL 6 S NEW RAYMER 40.52N 103.83W
05/31/2006 E0.88 INCH MORGAN CO TRAINED SPOTTER
THREE INCHES DEEP. VEGETATION DAMAGE.
0359 PM TORNADO 6 NW BUCKINGHAM 40.68N 104.05W
05/31/2006 WELD CO TRAINED SPOTTER
SMALL AND SHORT LIVED.
0337 PM HAIL 8 SE DEER TRAIL 39.53N 103.94W
05/31/2006 E1.25 INCH ELBERT CO NWS EMPLOYEE
HAIL 6 INCHES DEEP COVERING I-70. CORRECTED SIZE AND
LOCATION.
0325 PM HAIL 1 W AGATE 39.47N 103.97W
05/31/2006 E1.00 INCH ELBERT CO STORM CHASER
ON I-70.
0314 PM HAIL 4 NW GROVER 40.90N 104.28W
05/31/2006 E1.00 INCH WELD CO TRAINED SPOTTER
0305 PM HAIL 15 E ROCKPORT 40.90N 104.51W
05/31/2006 E1.75 INCH WELD CO TRAINED SPOTTER
EXTENSIVE CROP AND ROOF DAMAGE. WINDSHIELDS BROKEN. TREE
LIMBS DOWN.
0305 PM HAIL 15 E ROCKPORT 40.90N 104.51W
05/31/2006 E1.75 INCH WELD CO AMATEUR RADIO
EXTENSIVE CROP AND ROOF DAMAGE. BROKEN WINDSHIELDS. TREE
LIMBS DOWN. THIS REPORT IS A DUPLICATION OF A PREVIOUS
REPORT FOR THIS LOCATION AND TIME.
&&
CLBThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 6:29 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 46 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.